Get your Health question answered in 3 easy steps

122 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rashes on the stomach

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7586 Questions
Question
I had a tummy tuck and now I have a rash where they put the tape! Which cream Can I use?
Sat, 24 Mar 2018 in Lump
 
 
Answered by Dr. Kakkar S. 24 minutes later
Brief Answer:
Kindly upload Images

Detailed Answer:
Hello. thank you.

I am Dr. kakkar (Dermatologist). I have noted your concern.
Perhaps you have an allergic reaction or an irritant reaction . Do you have any associated symptoms? itching? burning? pain? etc. Can you upload a few images of the rash in "Reports Section" so that I have a better understanding of the rash?

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for rashes on the stomach 22 minutes later
It itches a lot
 
 
Answered by Dr. Kakkar S. 51 minutes later
Brief Answer:
Allergic contact dermatitis

Detailed Answer:
Thank you.
it is allergic contact dermatitis - perhaps to the tape adhesive or may be to the topical ointment that you may have been using? Are you using anything locally?betadine or something else?
I suggest you to use a moderately potent topical steroid e.g either Mometasone furoate 0.1%cream or Triamcinolone acetonide 0.1%cream, twice daily. Use it only on the affected area, away from the stitch line. You may also take a tab. cetrizine 10mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for rashes on the stomach 17 minutes later
I’m using a triple antibiotic cream and I took a Benadryl pill! What do u think?
 
 
Answered by Dr. Kakkar S. 34 minutes later
Brief Answer:
Allergic contact dermatitis

Detailed Answer:
thank you.

Stip triple antibiotic ointment. This rash won't resolve with it.
I suggest you to see one of the above topical steroids(mentioned in my last reply) for the rash. Use it away from the stitch line..
For the stitch line you may use a topical antibacterial e.g either Mupirocin 2%ointment or Fusidic acid 2%ointment, twice daily.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon